# SDR DALA2023081106536

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 136,206 hours, 19,667 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 SHORT PERIOD OF FUMES IN COCKPIT ON DECENT NOT ABLE TO ISOLATE LOCATION OR CAUSE BEFORE IT DISSIPATED. CORRECTIVE ACTION: T/S FOUND UPPER EICAS DISPLAY INOP AND SOURCE. OF SMELL R/R UPPER EICAS DISPLAY PER AMM 31-41 IPS NRML C/W NO GO ODI PROCEDURES AND ODI CAPTURE INSPECTED OVENS AND E/E COMPARTMENT NO OTHER DEFECTS NOTED (4977084)
